# SDR DALA2024092309319

- Difficulty date: September 21, 2024
- Submitted: September 23, 2024
- Operation: Air carrier
- Aircraft: N551NW
- Make and model: Boeing 757251
- Aircraft serial: 26498
- Aircraft time: 58,814 hours, 25,824 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 5651 CORROSION FOUND LH MAIN CABIN FLOOR SUPPORT CHANNEL AT CREASE BEAM BS 1030 DOT 11/126. CORRECTIVE ACTION: REMOVED CORROSION, EVALUATED AREA AND FOUND TO BE OUT OF LIMITS. REMOVED, FABRICATED AND INSTALLED NEW SECTION OF CREASE BEAM INBD CHORD IAW B757 SRM. (0568195)
